MathSciNet Relay Station
MathSciNet bibliographic data
MR259081 30.25
Hag, Kari A theorem on $T$-fractions corresponding to a rational function. Proc. Amer. Math. Soc. 25 1970 247–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement